Thunderstorm Wind, Lewis
- When
- March 1, 4:12 AM EST to 4:14 AM EST
- Where
- Lewis County, Burtonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.500, -83.570
A few trees were downed.
An unseasonably warm and moist air mass was in place across the region during the morning hours of March 1st. Showers and thunderstorms developed across the Ohio Valley during the early morning hours as a strong low pressure system lifted northeast into the Great Lakes region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
An unseasonably warm and moist air mass was in place across the region during the morning hours of March 1st. Showers and thunderstorms developed across the Ohio Valley during the early morning hours as a strong low pressure system lifted northeast into the Great Lakes region. These storms produced heavy rain, large hail and several tornadoes. A squall line then moved through the region during the mid morning hours ahead of an approaching cold front. These storms resulted in damaging winds and additional heavy rain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 1, 1:25 AM EST, 2 hours 47 minutes earlier.
Area Forecast Discussion
National Weather Service Wilmington OH
125 AM EST Wed Mar 1 2017
.SYNOPSIS...
Several rounds of showers and thunderstorms will be possible
through Wednesday afternoon, as a warm front moves into the area
later today, and a cold front crosses the region tomorrow. Some
of these storms may be severe, and some of them may produce
heavy rain. Behind the cold front, cooler air will move into the
region for the rest of the week. A low pressure system will
bring a chance of snow on Thursday night, with dry weather
expected for Friday and Saturday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Little change to previous thinking. Area is in a lull. But first
cluster thunderstorms in western Indiana will spread northeast
into the forecast area after 04Z and track across the northern
counties. Meanwhile another cluster near Memphis is forecast to
move northeast into the Tri-State around 06-07Z. Shear remains
highly favorable and will only become more pronounced overnight.
Thermodynamics will become more favorable as well as higher
theta-e air continues to get drawn into the region. All modes
of severe weather remain possible overnight including flash
flooding. Southern counties that saw a good deal of rain during
the day will be especially vulnerable to the flash flood threat.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Models are somewhat unclear on how much of a break there will be
between the two potential rounds of severe convection -- the
initial round of storms during the overnight hours, and the
linear convection during the early to mid morning. Nonetheless,
there is good model agreement on a squall line / broken line /
QLCS developing along a pre-frontal trough. Before discussing
the line, it is important to note the changes to the environment
in front of it. Behind the initial cluster of convection,
boundary layer flow is expected to veer slightly and increase in
strength, which should allow for a slight bit of low-level
mixing (thus allowing instability to become more purely surface
based). Despite this, the preceding convection may disrupt the
thermodynamic profile aloft, leading to slightly weaker overall
CAPE values in advance of the next round of convection. Wind
flow will remain strong overall, though with slightly weaker
low-level directional shear. Thus, with the second round of
convection, the threat should shift toward damaging winds being
the most significant problem, with a secondary risk of QLCS
tornadoes or marginally severe hail. This risk will continue
through the morning from WNW-to-ESE across the ILN CWA, as the
convection moves forward. The SPC Day 2 outlook includes an ENH
risk ahead of this activity, with convection expected to clear
the forecast area during the late morning or early afternoon.
Heavy rain is certainly possible with these storms as well, but
they should be generally progressive, meaning that an additional
flash flood risk on Wednesday morning may be conditional on
where previous heavy rains have fallen.
Non-diurnal temperatures are an obvious necessity through the
forecast period, and depending on convective timing, the
temperature gradient across the ILN CWA from NW-to-SE by
mid-day Wednesday could be as much as 10-15 degrees.
Temperatures will fall more significantly Wednesday night, and
as a weak wrap-around trough moves through the Great Lakes
early Thursday morning, some light rain or snow showers will be
possible -- mainly north of I-70.
One final concern to mention is that synoptic-scale winds near
and behind the cold frontal passage on Wednesday could be gusty.
This forecast represents a significant increase from the
previous run, with gusts in the 30-35 knot range on Wednesday
afternoon. In fact, a few models (using BUFKIT momentum
transfer) suggest that gusts in the northern CWA may approach 40
knots. This may have to be looked into a little more closely
once the current weather threats have passed.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
A return to colder and more winter-like weather is expected during
the immediate long term forecast.
A clipper-like system is still forecast to dive southeast into the
Great Lakes and Ohio Valley Thursday into Thursday night. This will
bring a chance of rain and snow to the region. Precipitation chances
will be highest across the north and will also transition to all
snow overnight Thursday as temperatures fall.
Colder temperatures are in the offing on Friday in the wake of the
weather system as skies becoming partly cloudy. Highs will mostly
be in the 30s.
A ridge of high pressure will quickly push through the region early
Friday night. Mid level ridging and WAA will be on the surface
ridges heels, which will bring some clouds and a low chance of snow
across the north.
Warmer weather will return for the upcoming weekend as low level
return southerly flow and mid level ridging take hold.
Next main weather system is expected to push through the region
Monday/Tuesday. Temperatures will warm into the 60s with the threat
for showers and thunderstorms increasing Monday/Monday night ahead
of low pressure and a cold front.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Cluster of thunderstorms has overspread southwest Ohio and
should continue to work its way northeastward over the next
couple of hours. This will lead to fairly persistent
thunderstorms through the predawn hours, especially at the
southern TAF sites. This will result in MVFR to IFR cigs and
vsbys through the first part of the TAF period. Meanwhile, the
convective line associated with the cold front is sagging down
across central Illinois into northwest Indiana, and this should spread
across the TAF sites through mid morning. Given the good
dynamics in place across the region, gusty winds in excess of 40
knots will be possible with some of the thunderstorms through
the morning hours. The cold front will push southeast late this
morning and into early afternoon with pcpn tapering off behind
it. The gradient winds will increase behind the front with gusts
in excess of 30 knots possible into tonight.
OUTLOOK...MVFR ceilings and visibilities will be possible
Thursday night into Friday morning.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through this afternoon for OHZ060>065-
070>074-077>082-088.
KY...Flash Flood Watch through this afternoon for KYZ089>100.
IN...Flash Flood Watch through this afternoon for INZ058-059-066-
073>075-080.
&&
SYNOPSIS...Hatzos
NEAR TERM...
SHORT TERM...Hatzos
LONG TERM...Hickman
AVIATION...JGLHazardous Weather Outlook National Weather Service Wilmington OH 1158 AM EST Tue Feb 28 2017 KYZ099-100-OHZ073-074-079>082-088-011700- Mason-Lewis-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 1158 AM EST Tue Feb 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to a heavy rain and flash flood threat, the threat for severe thunderstorms will increase overnight...mainly after 1 A.M. Several waves of thunderstorms will cross the area later tonight. These storms will have a damaging wind and large hail threat first and foremost, and also a chance for an isolated tornado. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms will continue to cross the area Wednesday morning...ending around noon. In addition to a heavy rain and flash flood threat, these storms may also have a damaging wind and large hail threat. A tornado cannot be ruled out during the morning hours as well. Wind gusts of 30 to 40 mph will be possible Wednesday afternoon behind the surface cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight and through the morning on Wednesday. OHZ026-034-035-043>046-052>056-062>065-072-011700- Hardin-Mercer-Auglaize-Shelby-Logan-Union OH-Delaware-Champaign- Clark-Madison-Franklin OH-Licking-Greene-Fayette OH-Pickaway- Fairfield-Clinton- 1158 AM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. In addition to a heavy rain and localized flood threat that accompanies any showers and thunderstorms, the threat for severe thunderstorms will increase overnight...mainly after 1 A.M. Several waves of thunderstorms will cross the area later tonight. These storms will have a damaging wind and large hail threat first and foremost, and also a chance for an isolated tornado. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will continue to cross the area Wednesday morning...ending around noon. In addition to a heavy rain and flash flood threat, these storms may also have a damaging wind and large hail threat. A tornado cannot be ruled out during the morning hours as well. Wind gusts of 30 to 40 mph will be possible Wednesday afternoon behind the surface cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later tonight and Wednesday morning. INZ050-058-059-066-OHZ042-051-060-061-070-071-011700- Wayne-Fayette IN-Union IN-Franklin IN-Darke-Miami-Preble-Montgomery- Butler-Warren- 1158 AM EST Tue Feb 28 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Several waves of showers and thunderstorms will overspread the area tonight. Severe thunderstorms appear likely...with the primary threat being damaging winds and large hail. A few tornadoes will also be possible. In addition, heavy rain will also be possible, leading to the potential for localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will continue to cross the area Wednesday morning...ending by noon. In addition to a heavy rain and localized flood threat, these storms may also have a damaging wind and large hail threat. The tornado threat will continue into the morning hours as well. Wind gusts of 30 to 40 mph will be possible Wednesday afternoon behind the surface cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later tonight into Wednesday morning. INZ073>075-080-KYZ089>098-OHZ077-078-011700- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Hamilton-Clermont- 1158 AM EST Tue Feb 28 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Showers and thunderstorms this afternoon will contain a localized heavy rain and flash flooding threat, as well as small hail. More widespread thunderstorm activity is expected after midnight tonight, and some of these storms will likely be severe. The primary threats will be large hail and damaging winds, though a few tornadoes will be possible as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wednesday morning showers and thunderstorms will continue across the area, ending by noon. The threat for severe weather will continue on Wednesday morning with damaging wind and large hail being the primary threats. A tornado or two will remain possible through the morning hours on Wednesday. Wind gusts of 30 to 40 mph will be possible Wednesday afternoon behind the surface cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later tonight and Wednesday morning. Binau
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND GST KRZT CHILLICOTHE APT 39.44N 83.02W
03/01/2017 M58.00 MPH ROSS OH AWOS
&&
KCSpecial Weather Statement
National Weather Service Wilmington OH
317 AM EST WED MAR 1 2017
KYZ089-090-092-094>096-010845-
Pendleton KY-Carroll KY-Owen KY-Kenton KY-Gallatin KY-Grant KY-
317 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CARROLL...SOUTHERN
KENTON...GRANT...OWEN...SOUTHWESTERN PENDLETON AND GALLATIN COUNTIES
UNTIL 345 AM EST...
At 317 AM EST, radar indicated strong thunderstorms along a line
extending from 8 miles south of Carrollton to 7 miles southeast of
New Castle to near Taylorsville, moving northeast at 75 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Williamstown, Crittenden, Dry Ridge, Owenton, Kentucky Speedway,
Glencoe, Sanders, Corinth, Sparta, Worthville, Monterey, Gratz,
Stewartsville, Elk Lake, Northcutt, Wheatley, Bracht, New Liberty,
New Columbus and Elliston.
This includes the following Interstates...
I-71 in Kentucky between mile markers 39 and 66.
I-75 in Kentucky between mile markers 143 and 167.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3838 8490 3842 8488 3843 8493 3846 8492
3843 8494 3843 8496 3849 8499 3852 8498
3851 8503 3856 8501 3856 8506 3860 8508
3858 8521 3864 8524 3880 8469 3878 8466
3883 8458 3864 8442 3851 8450 3834 8479
TIME...MOT...LOC 0817Z 241DEG 70KT 3856 8517 3838 8505 3801 8525
BinauPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
323 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND GST KLHQ LANCASTER APT 39.76N 82.66W
03/01/2017 M53 MPH FAIRFIELD OH ASOS
&&
KCSpecial Weather Statement
National Weather Service Wilmington OH
348 AM EST WED MAR 1 2017
OHZ063-072-079-080-010915-
Highland OH-Brown OH-Fayette OH-Clinton OH-
348 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BROWN...
SOUTHWESTERN FAYETTE...CLINTON AND HIGHLAND COUNTIES UNTIL 415 AM
EST...
At 348 AM EST, radar indicated strong thunderstorms along a line
extending from 7 miles west of Wilmington to near Williamsburg,
moving east at 70 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Washington Court House, Wilmington, Hillsboro, Greenfield,
Blanchester, Sabina, Lynchburg, Leesburg, New Vienna, Marshall, Rocky
Fork Point, Highland Holiday, Russell, Staunton, New Market, Good
Hope, Martinsville, Fayetteville, Midland and Highland.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3907 8401 3946 8395 3962 8342 3945 8337
3915 8345
TIME...MOT...LOC 0848Z 249DEG 61KT 3940 8396 3908 8407
HatzosSpecial Weather Statement
National Weather Service Wilmington OH
403 AM EST WED MAR 1 2017
INZ050-OHZ034-035-042>044-051-010930-
Wayne IN-Auglaize OH-Darke OH-Logan OH-Shelby OH-Mercer OH-Miami OH-
403 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...SHELBY...
NORTHWESTERN LOGAN...DARKE...AUGLAIZE...MERCER AND NORTHWESTERN MIAMI
COUNTIES UNTIL 430 AM EST...
At 403 AM EST, radar indicated strong thunderstorms along a line
extending from near Cridersville to near New Castle, moving southeast
at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...
Locations impacted include...
Richmond, Sidney, Greenville, Celina, Wapakoneta, St. Marys,
Coldwater, Centerville, Cambridge City, New Bremen, Minster,
Versailles, St. Henry, Newport, Cridersville, Bradford, Hagerstown,
Union City, Anna and Fort Loramie.
This includes the following Interstates...
I-70 in Indiana between mile markers 134 and 154.
I-75 in Ohio between mile markers 93 and 117.
Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4068 8445 4069 8422 4066 8422 4064 8405
4056 8388 4053 8388 4053 8382 3991 8475
3992 8481 3987 8481 3971 8505 3982 8522
4001 8520 4000 8481 4003 8481 4072 8480
4073 8446
TIME...MOT...LOC 0903Z 310DEG 34KT 4064 8424 3995 8528
BinauSpecial Weather Statement
National Weather Service Wilmington OH
405 AM EST WED MAR 1 2017
OHZ063-064-072-073-080-082-010930-
Pike OH-Highland OH-Ross OH-Fayette OH-Clinton OH-Pickaway OH-
405 AM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAYETTE...EAST
CENTRAL CLINTON...SOUTHWESTERN PICKAWAY...NORTHWESTERN PIKE...
HIGHLAND AND WESTERN ROSS COUNTIES UNTIL 430 AM EST...
At 405 AM EST, radar indicated strong thunderstorms along a line
extending from near Sabina to 6 miles southeast of Lynchburg, moving
east at 65 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Locations impacted include...
Washington Court House, Hillsboro, Greenfield, Sabina, Leesburg, New
Vienna, Marshall, Williamsport, Bainbridge, New Holland, Rocky Fork
Point, Highland Holiday, Cynthiana, Russell, Staunton, New Market,
Good Hope, Frankfort, Clarksburg and Highland.
Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3913 8322 3909 8377 3950 8365 3962 8316
3948 8303
TIME...MOT...LOC 0905Z 253DEG 59KT 3948 8352 3916 8374
HatzosThe Jackson,KY radar (KJKL), 104 km away, was scanning. The volume nearest the first event began at 09:12 UTC.
27 thunderstorm wind, 4 flash flood, 2 flood. Local standard time, as filed.
A few trees were downed.
Measured at the Fleming-Mason County Airport.
High water was running across Blue Springs Road and completely surrounding the foundation of two homes.
High water was flowing across Kentucky Route 989.
A few trees were downed.
Extensive flash flooding was reported from Tollesboro to Vanceburg. Water, several feet deep, was flowing across numerous roadways in the area. A bridge was washed out on Quicks Run Road.
Numerous houses, buildings and churches sustained significant roof damage. There was also substantial damage to a concrete building. In addition, dozens of trees were downed.
This was recorded at a Kentucky Mesonet site. A wind gust of 51 Knots was also recorded at 06:35 EST.
A car was washed into a creek off of Asby Fork Road. A private bridge was also washed out.
Numerous hardwood and softwood trees were snapped or uprooted. In addition, damage occurred to the roofs of several homes. Most roof damage consisted of roofing material fully or partially removed. A few barns and outbuildings were completely destroyed. The damage was consistent with wind speeds of 65 to 85 mph.
A roof was blown off a house on Beaver Road.
Numerous trees were reported downed throughout the county.
Measured at a Kentucky Mesonet site.
Numerous trees were reported downed onto county roads, especially across northern portions of the county.
The garage doors of a wrecker service station were blown in. Numerous trees were also downed.
Measured at the Crittenden RAWS observation site.
A large tree was downed and a porch was uplifted and blown downwind several hundred feet.
Several trees were uprooted or snapped. A roof of a house was also damaged.
A barn was destroyed.
A barn was destroyed. A few trees were also downed in the area.
Several barns were severely damaged along Kentucky Route 8. The barns looked as if they were collapsed by strong west winds. Another barn was destroyed on Eden Ridge Road. Several large trees were down throughout the county. Also, a house on Snag Creek Road had major damage with a large section of the roof missing. A large swath of damage with numerous trees laying in the road was located along Kentucky Route 8 just west and including Snag Creek Road. Based on the damage, winds were estimated to be 70 to 80 mph.
Two barns on Kentucky Route 8 were destroyed.
A barn was destroyed on Henson Ridge Road.
A house on Kentucky Route 18 sustained damage and several trees were downed.
A trailer was overturned with debris blown onto US Route 68.
A communication tower near the Lewisburg Volunteer Fire Department was bent.
Measured at the Fleming-Mason County Airport.
On Kentucky 989 just west of Burtonville, the top third of a silo was destroyed and blown to the east toppling onto another structure. Also, two other barns were destroyed. Several large trees were blown down or uprooted in the southwestern part of the county. Also, a few large, very well constructed barns were shifted 6 to 8 feet off their foundations with the opposite walls severely buckled. One of these barns had the roof completely blown off and large sections of the siding missing. All the debris from the above barns was scattered in fields to the east. Several smaller barns in this same area were completely destroyed.
Numerous trees were downed along Buck Lick Branch Road, five miles south-southeast of Tollesboro. Several homes in this neighborhood had minor damage. A brick home had the roof completely blown off. A 2 by 4 board from the roof of this house was blown approximately 100 yards to the east, piercing through a bedroom on the front of another brick house. Also, on the front of this same house, a large window facing west was blown into the house along with the front door. This allowed the wind to enter the house to do further damage. The roof was lifted but not detached. The force of the wind inside the house caused the brick foundation on the north side of the house to bulge and fail over a significant area. Debris from the house and associated shed was scattered into a field to the east of the house. Finally, a church on Mount Zion Road had a storage structure lifted up over the church and into the church cemetery.
The damage was consistent with wind speeds of 80 to 90 mph.
Homes were surrounded by high water along Blue Springs Road near the AA Highway. Big Cabin Creek Road was also closed due to high water.
Piqua Kentontown Road was underwater due to Johnson Creek overflowing.
Numerous hardwood and softwood trees were snapped or uprooted. In addition, damage occurred to the roofs of several homes and businesses. Most roof damage consisted of roofing material fully or partially removed. A few barns and outbuildings were completely destroyed. The damage was consistent with wind speeds of 65 to 85 mph. The damage swath continued east into Kenton County.
Numerous hardwood and softwood trees were snapped or uprooted. In addition, damage occurred to the roofs of several homes and businesses. Most roof damage consisted of roofing material fully or partially removed. A few barns and outbuildings were completely destroyed. The damage was consistent with wind speeds of 65 to 85 mph. This was the continuation of a damage swath that started in Boone County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2017Every state in 2017This day in weather historyWarnings in Kentucky, March 2017
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 675158, 675135, 676345, 676346, 675160, 676349, 675162, 675161, 676367, 673735, 675178, 675179, 675880, 675881, 677144, 675176, 675882, 675885, 675899, 676058, 676055, 673706, 675896, 676073, 676107, 675898, 676079, 675897, 673716, 678818, 678820, 673886, 673887.